sexologist-icon
Periodssss
I just had 3 mg dosage of contraceptives about 3 and a half days after I had sex with my boyfriend. And I just ate (heavy dinner). Today I was expecting my period, but It didn't occur. I also did a pregnancy test in the morning which was negative. And now I'm feeling some sensations in my lower abdomen. Very slight.. Is it possibly because of the heavy dinner or the contraceptives? Also, when can I expect my next period? A detailed advise would really be appreciated. Thank you so much :)
16 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Navya G
General Physician Bangalore
Hi there.. I can understand your worry.. postcoital pill/emergency pill contain levonorgestrol which helps by not allowing ovulation to occur and making endometrium unfavorable for pregnancy.. it's side effects are nausea, vomiting,pain abdomen, delayed periods, headache dizziness, fatigue, breast pain.. late bleeding only wil be this cycle, next cycle is going to be fine.. stomach sensations are due to pills only.. repeat urine pregnancy test again after 1week. If it's negative nothing to wry..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.